How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Keane Your Own Question
Dr. Keane
Dr. Keane, Therapist
Category: Mental Health
Satisfied Customers: 1372
Experience:  Clinical Psychology PhD, Licensed Professional Counselor with experience in marriage/family, teens and child psychology.
14832673
Type Your Mental Health Question Here...
Dr. Keane is online now
A new question is answered every 9 seconds

I have been having a problem as of late with erectile

Customer Question

I have been having a problem as of late with erectile dysfunction. Today was the worst because I couldn't keep an erection. I am currently taking high blood pressure medication but my wife thinks that I'm cheating or either unattrated to her. This is not the case. The reason she feels this way is also the fact that I live in another state due to being in the military. I need help I've read things from over usage of porn to bad diet and I do all of those. What do I need to do?
Submitted: 11 months ago.
Category: Mental Health
Expert:  Dr. Z replied 11 months ago.

*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.

Hello and thank you for using JustAnswer. First you have to know the cause of your erectile dysfunction as this can be a physical or a psychological issue. So you need to see a urologist for a full physical examination and blood panel to test your hormone levels. Also high blood pressure medication can also cause significant erectile issues, so that will need to be evaluated by the urologist as well. If physically come out fine than that is when you will need to see a psychologist for possible sex therapy to address this issue or there are some psychotropic medications with secondary side effects of increasing libido and reversing erectile issues that you can discuss with a psychiatrist (e.g. Wellbutrin).

Related Mental Health Questions